Hello Angela, what a relief to hear from you. I had a tare in my right rear artery, released a clot into the medulla and caused my wallenberg syndrome. I have residual effects on the left side of my head face and down the left of my neck, then from my right shoulder down my right side to my toes. I am now 43, I had my stroke on April 1 2012. Imagine the comments my husband received from family when he called, oh , we were out of town as well. Anyway, you described very similar things however do you or anyone reading this have the following residuals. Ok...I will have to continue this at a later time....it just hit me and I can not type right now. I will be back soon! Chin up to all View Thread
Try Cymbalta....but know I have been on several things and nothing will take you back to normal , some meds just makes the pains and goofy feelings tolerable. The Cymbalta has been a blessing because it helps with my negative feelings about my stroke as well....my family likes me better now and so do I By the way...please do not feel like a loser compared to others....at 2 months I could not even look at the computer screen without wanting to get sick. weight gain is normal...most of it is from meds and we cant help that. I would love to chat with you some more but i still just cant be on here too too long. I had ny stroke on April 1st 2012..yep April fools day! I will post some more tomorrow but your effects seem very similar to mine. Just be glad we are breathing today View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.